# SDR DALA2024011000471

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 19,487 hours, 9,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3012 R1 DOOR ASSIST BOTTLE LOW PSI. CORRECTIVE ACTION: SVC'D DOOR BOTTLE PER A321 AMM REF 52-10-00-614-001-A. OK FOR SVC. (4184237)
